# SDR AWXA200601552

- Difficulty date: August 21, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 28,826 hours, 11,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311219820005
- Condition: Corroded
- Location: Fuselage
- Part time: 28,826 hours, 11,718 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION AROUND HOLES OF CENTRAL FITTING OF SILL L1 DOOR, BETWEEN FS 16 + 5" TO FS 20 - 4".  CENTRAL FITTING ON SILL L1 DOOR BETWEEN FS 16 + 5" TO FS 20 - 4" WAS REPLACED IAW A319 SRM 51-42-11.
